# SDR FDEA202501210112

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 17,205 hours, 7,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SLAT NO.8 INTERNAL SURFACE UPPER EDGE WITH WEAR MARK AT 41.5" FROM   INBOARD EDGE RIGHT WING, SLAT N. 8 INTERNAL SURFACE UPPER EDGE AT 41.5" FROM INBOARD EDGE WAS   REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG 201 SHEET 1 AND B767 SRM 51-70-10-2R   REPAIR 4 FIG 202 SHEET 8 REV 90 AUG 15, 2024.
